MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED

STRYKER-ENDOSCOPY LAKELAND 5300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED
Model Number B5LT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, the obturator blade was found to be fractured/splintered at the tip.The picture returned by the complainant reveals that the tip may have come in contact with a cautery piece of equipment.The missing fragments from the complaint device were not returned for investigation.The device inspection indicated that the complaint was confirmed for the reported failure mode.A review of the dhr could not be performed as the lot number was not reported.Stryker procedure(s) support(s) that the device was unlikely to have been released from stryker with the reported failure mode.The reported event could be attributed to: - excessive force applied - contact with hard object or other improper handling (contact with cautery instrument) - insufficient structural integrity - shipping/handling damage or extreme conditions post distribution from stryker's sustainability solutions.The instructions for use (ifu) state: - damage to the instrument can lead to patient injuries.Always inspect instrument carefully for overall integrity before use.- do not use excessive force.- careful handling of instruments is necessary to avoid damage or breakage.- inspect the instruments for any damage.Do not use the instrument if any damage is noted.Return the instrument and packaging to stryker sustainability solutions if it is not in acceptable condition for surgery.- a comprehensive understanding of the principles and techniques involved in laser, electrosurgical, and ultrasonic procedures is essential to avoid shock and burn hazards to both patient and medical personnel and damage to the device or other medical instruments.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported the tip of the trocar broke off.As reported, the fractured piece broke off before use on the patient.The tip of the device was reported to not have broken off completely.

Brand Name
NA
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key21568463
Report Number0001056128-2025-00016
Device Sequence Number20994476
Product Code NLM
UDI-Device Identifier00885825014193
UDI-Public00885825014193
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K201511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB5LT
Device Catalogue NumberB5LT
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2025
Initial Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown